# SDR SWAA991357

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor Cable
- Part number: 6558206
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, GEAR HANDLE WOULD NOT COME UP AFTER TAKEOFF.  RIGGED MLG GROUND SHIFT SENSOR  CABLE ASSY PER MM.
